I have been on Montellukast Sodium 10 mg for probably 12-13 years now. I have pretty frequent exercise asthma that comes around a lot but now I haven't been needing it for a while so I've enjoyed some time off of it. Now, I am getting some mild allergy symptoms back as well as some slight coughing however I've had it far worse than it is now. Can Montellukast Sodium give me any issues with irritability as well as agitation? I notice the side effect seems worse when I'm on it when I have been off of it for a while. It is generally pretty mild but I do sometimes get a little edgy the first evening/night back on Montellukast Sodium 10mg.
Did you find this post helpful?
|

User Profile
replied January 26th, 2018
Headache and flu like illness is reported with montelukast use in more than 15 % patients however agitation altered behaviour and suicidal thoughts are present in less than 1% of patients using montelukast. if you feel that you are more educated with montelukast use then ketotifen can be an alternative. please consult your doctor before taking any medication.


|
Did you find this post helpful?
Quick Reply
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Pharmaceuticals , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.